# SDR FDEA201108263514

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 132YF FOUND BROKEN.  FLOOR PANEL REMOVED AND REPLACED AS PER AMM 53-10-29 REV.30   FLOOR PANEL FABRICATED AS PER DWG SRZ-25-005 REV J. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
